# SDR 95ZZZW445

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plennum
- Condition: Corroded
- Location: Fs 369
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, BELOW CABIN FLOOR RIGHT SIDE AFT OF STATION 369 AND BELOW MOST INBOARD PACK DUCT PLENNUM HAS CORROSION.  REMOVED DAMAGED AREA CLEANED AND TREATED CORROSION FABRICATED AND INSTALLED REPAIR PER RICH DRAWING L15310-5022 SHEETS 1, 2 AND 3.  (W)
